Alert archive / Oregon / High Wind Warnings in 2009

High Wind Warning 3, NWS Medford, OR

March 14, 2009Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this high wind warning at Mar 14, 2009, 9:04 PM PDT for Coos County, Curry County, Douglas County, Oregon. It took effect at Mar 15, 2009, 5:00 AM PDT. It was in force for 9 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 14, 2009, 9:04 PM PDT (04:04 UTC)
In effect from
Mar 15, 2009, 5:00 AM PDT
Expired
Mar 15, 2009, 2:00 PM PDT
In force
9 hr
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 10:34 AM PDTHEAVY RAIN 2.95Ssw Port Orford, OR24 HOUR PERIOD
Mar 15, 12:00 PM PDTHEAVY RAIN 13 W Roseburg, OR24 HRS ENDING 12 PM ON THE 15TH. ANOTHER .58 INCHES 24 HRS ENDING 12PM ON THE 16TH.
Mar 15, 12:02 PM PDTHEAVY RAIN 1.51 Wnw Coos Bay, OR24 HOUR PERIOD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 00:00Z, 4.1 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 00:00Z on 2009-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 00:00Z on 2009-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
588 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMFR 150404
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
904 PM PDT SAT MAR 14 2009

ORZ021-022-151215-
/O.NEW.KMFR.HW.W.0003.090315T1200Z-090315T2100Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
904 PM PDT SAT MAR 14 2009

...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 2 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 5 AM TO 2 PM PDT SUNDAY. 

SOUTH WINDS WILL INCREASE EARLY SUNDAY MORNING AHEAD OF AN
APPROACHING COLD FRONT TO 30 TO 40 MPH WITH GUSTS IN EXCESS OF 60
MPH...MOSTLY FROM CAPE SEBASTIAN NORTHWARD. WIND WILL DECREASE
SUNDAY AFTERNOON TO 15 TO 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ081-151215-
/O.NEW.KMFR.WI.Y.0009.090315T1500Z-090315T2100Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
904 PM PDT SAT MAR 14 2009

...WIND ADVISORY IN EFFECT FROM 8 AM TO 2 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 2 PM PDT SUNDAY. 

SOUTH WINDS WILL INCREASE AHEAD OF AN APPROACHING COLD FRONT TO 30
TO 40 MPH WITH GUSTS UP TO 55 MPH SUNDAY MORNING. WINDS WILL
DECREASE TO 20 TO 30 MPH BY MID SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
SVEN
3 follow-up statements
000 
WWUS76 KMFR 151011
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
311 AM PDT SUN MAR 15 2009

ORZ021-022-151815-
/O.CON.KMFR.HW.W.0003.090315T1200Z-090315T2100Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
311 AM PDT SUN MAR 15 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS
   AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON. 

AN APPROACHING COLD FRONT WILL BRING HIGH WINDS TO THE COAST. SOUTH
WINDS WILL INCREASE EARLY THIS MORNING TO 30 TO 40 MPH WITH GUSTS
IN EXCESS OF 60 MPH...MOSTLY FROM CAPE SEBASTIAN NORTHWARD. WIND
WILL DECREASE SUNDAY AFTERNOON TO 15 TO 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ081-151815-
/O.CON.KMFR.WI.Y.0009.090315T1500Z-090315T2100Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
311 AM PDT SUN MAR 15 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 2 PM
   PDT THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 2 PM
PDT THIS AFTERNOON. 

AN APPROACHING COLD FRONT WILL BRING STRONG WINDS TO THE SHASTA
VALLEY. SOUTH WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS UP TO
55 MPH SUNDAY MORNING. WINDS WILL DECREASE TO 20 TO 30 MPH BY MID
SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

STOCKTON
000 
WWUS76 KMFR 151753
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1053 AM PDT SUN MAR 15 2009

ORZ021-022-152100-
/O.CON.KMFR.HW.W.0003.000000T0000Z-090315T2100Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
1053 AM PDT SUN MAR 15 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON. 

AN APPROACHING COLD FRONT WILL BRING HIGH WINDS TO THE COAST.
SOUTH WINDS WILL INCREASE EARLY THIS MORNING TO 30 TO 40 MPH WITH
GUSTS IN EXCESS OF 60 MPH...MOSTLY FROM CAPE SEBASTIAN NORTHWARD.
WIND WILL DECREASE SUNDAY AFTERNOON TO 15 TO 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ081-152100-
/O.CON.KMFR.WI.Y.0009.000000T0000Z-090315T2100Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
1053 AM PDT SUN MAR 15 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. 

AN APPROACHING COLD FRONT WILL BRING STRONG WINDS TO THE SHASTA
VALLEY. SOUTH WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS UP
TO 55 MPH SUNDAY MORNING. WINDS WILL DECREASE TO 20 TO 30 MPH BY
MID SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

PETRUCELLI
000 
WWUS76 KMFR 152049
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
149 PM PDT SUN MAR 15 2009

ORZ021-022-152200-
/O.EXP.KMFR.HW.W.0003.000000T0000Z-090315T2100Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
149 PM PDT SUN MAR 15 2009

...HIGH WIND WARNING WILL EXPIRE AT 2 PM PDT THIS AFTERNOON...

THE HIGH WIND WARNING WILL EXPIRE AT 2 PM PDT THIS AFTERNOON. 


$$

ORZ031-160300-
/O.EXB.KMFR.WI.Y.0009.090315T2100Z-090316T0300Z/
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITY OF...LAKEVIEW
149 PM PDT SUN MAR 15 2009

...WIND ADVISORY IS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

AN APPROACHING COLD FRONT WILL BRING STRONG SOUTHWEST THIS
AFTERNOON INTO THIS EVENING. WINDS WILL INCREASE TO 30 TO 40 MPH
WITH GUSTS UP TO 55 MPH EARLY THIS EVENING. THE STRONGEST WINDS 
WILL BE OVER THE HIGHER TERRAIN AND ALONG HWY 31 ALONG SUMMER
LAKE. WINDS WILL DECREASE TO 25 TO 35 MPH WITH OCCASIONAL GUST TO
45 MPH LATER THIS EVENING AND TONIGHT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ081-160100-
/O.EXT.KMFR.WI.Y.0009.000000T0000Z-090316T0100Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
149 PM PDT SUN MAR 15 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING. 

AN APPROACHING COLD FRONT WILL BRING STRONG WINDS TO THE SHASTA
VALLEY. SOUTH WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS UP
TO 55 MPH THIS AFTERNOON. WINDS WILL DECREASE TO 20 TO 30 MPH
BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

PETRUCELLI

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Mar 14, 3:17 PM PDT, 5 hours 47 minutes earlier.

Area forecast discussion, Mar 14, 3:17 PM PDT, 5 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
317 PM PDT SAT MAR 14 2009

.SHORT TERM...THERE ARE NO MAJOR CHANGES FROM THE PREVIOUS
FORECAST THOUGHTS. THE COLD FRONT IS MOVING ASHORE LATE THIS
AFTERNOON WITH LIGHT RAIN SPREADING INTO THE COASTAL ZONES. WITH A
STRONG JETSTREAM SUPPORT AND GOOD MOISTURE FETCH...EXPECT
SOUTHWEST OREGON MOUNTAINS TO RECEIVE A FEW INCHES OF RAIN
OVERNIGHT AND SUNDAY. SNOW LEVELS WILL BE IN THE 4000 TO 5000 FOOT
RANGE OVERNIGHT FOR THE WEST SIDE WITH BOTH THE CASCADES AND
SISKIYOUS EXPECTING AROUND A FOOT OF SNOW TONIGHT THROUGH SUNDAY.
RAIN IS EXPECTED TO SPREAD INTO THE ROGUE VALLEY SHORTLY AFTER
SUNSET WITH RAIN CONTINUING IN THE SURROUNDING HILLS OF MEDFORD THROUGH
THE WEEKEND. THIS FRONT WILL ALSO BRING A VERY GUSTY WINDS TO THE
COAST AND HIGHER TERRAIN LATE TONIGHT AND SUNDAY MORNING.
SOUTHWEST FACING SLOPES COULD SEE WIND GUST UP TO 40 MPH ON
SUNDAY. COASTAL HEADLANDS COULD SEE WIND GUSTS TO 50-55 MPH RANGE.
WESTERN SISKIYOU COUNTY WILL BE IN THE PATH OF HEAVIER RAIN AND
A HEAVY SNOW WARNING CONTINUES OVERNIGHT ABOVE 4000 FEET. HAVE
ADDED MOUNT SHASTA AND SOUTHEAST SISKIYOU COUNTY ZONE 83 AND
OREGON ZONE 30 WHICH IS EASTERN KLAMATH COUNTY AND WESTERN LAKE
COUNTY TO THE WINTER WEATHER ADVISORY OVERNIGHT. SNOW IS NOT
EXPECTED THERE UNTIL AFTER MIDNIGHT AND WILL BE MAINLY AT THE
HIGHER ELEVATIONS. ANOTHER ROUND OF RAIN AND SNOW IS EXPECTED
SUNDAY NIGHT AND THE CURRENT SUITE OF WINTER WEATHER PRODUCTS MAY
NEED TO BE EXTENDED.

.LONG TERM...A BROAD ZONAL FLOW JETSTREAM SETS UP ACROSS EASTERN
PACIFIC INTO THE WEST COAST IN THE MIDDLE OF NEXT WEEK. THE RIDGE
THAT WAS ADVERTISED IN YESTERDAY RUN WAS DELAYED A BIT UNTIL
THURSDAY AND DOES NOT APPEAR TO BE AS STRONG. NORTHERN CALIFORNIA
ZONES MAY SEE DRYING BUT HAVE KEPT THE MENTION OF CHANCE OF LIGHT
PRECIPITATION FOR THE OREGON PORTION THROUGH MOST OF NEXT WEEK.

&&

.AVIATION...WIDESPREAD MVFR CIGS AT THE COAST AND THE UMPQUA BASIN
OVERNIGHT THROUGH SUNDAY. MVFR CIGS SPREAD INTO SOUTHERN OREGON
TONIGHT WITH INCREASING COVERAGE OF RAIN. MOUNTAINS PEAKS WILL BE
OBSCURED OVERNIGHT WITH AREAS OF IFR CIGS AND VIS. VERY GUSTY
SOUTHWEST WINDS ARE EXPECTED AT THE COAST LATE TONIGHT AND EARLY
SUNDAY.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY FROM 2 AM SUNDAY TO 7 AM PDT MONDAY FOR
     ORZ030.
     HIGH SURF ADVISORY FROM 8 AM TO 6 PM PDT SUNDAY FOR ORZ021-
     ORZ022.
     WINTER WEATHER ADVISORY UNTIL 6 PM PDT SUNDAY FOR ORZ025-ORZ027-
     ORZ028.
     WINTER STORM WARNING UNTIL 6 PM PDT SUNDAY FOR .

CA...WINTER WEATHER ADVISORY FROM 2 AM SUNDAY TO 7 AM PDT MONDAY FOR
     CAZ082-CAZ083.
     WINTER STORM WARNING UNTIL 6 PM PDT SUNDAY FOR CAZ080.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 5 AM
     PDT SUNDAY FOR PZZ350-PZZ356-PZZ370-PZZ376.
     HAZARDOUS SEAS WARNING FROM 5 AM SUNDAY TO 5 AM PDT TUESDAY FOR
     PZZ350-PZZ356-PZZ370-PZZ376.
     GALE WARNING FROM 5 AM TO 2 PM PDT SUNDAY FOR PZZ350-PZZ356-
     PZZ370-PZZ376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 AM PDT SUNDAY
     FOR PZZ350-PZZ356-PZZ370-PZZ376.

08/99/99
Hazardous weather outlook, Mar 14, 3:19 PM PDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
319 PM PDT SAT MAR 14 2009

ORZ021-022-151800-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
319 PM PDT SAT MAR 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED FOR THE REST OF SATURDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A HIGH SURF ADVISORY WILL BE IN EFFECT BEGINNING 8 AM PDT SUNDAY
CONTINUING UNTIL 6 PM PDT SUNDAY. SEE WEATHER MESSAGE FOR SPECIFIC
DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ080-151800-
WESTERN SISKIYOU COUNTY-
319 PM PDT SAT MAR 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WINTER STORM WARNING FOR HEAVY SNOW WILL BE IN EFFECT FOR
ELEVATIONS ABOVE 4500 FEET BEGINNING 6 PM PDT. SEE WEATHER MESSAGE
FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE WINTER STORM WARNING FOR HEAVY SNOW WILL REMAIN IN EFFECT
UNTIL 6 PM PDT SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ030-151800-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
319 PM PDT SAT MAR 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED FOR THE REST OF SATURDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WINTER WEATHER ADVISORY FOR HEAVY SNOW WILL BE IN EFFECT FOR
ELEVATIONS ABOVE 5000 FEET BEGINNING 2 AM PDT SUNDAY AND
CONTINUING UNTIL 7 AM PDT MONDAY. SEE WEATHER MESSAGE FOR SPECIFIC
DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ082-083-151800-
SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
319 PM PDT SAT MAR 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED FOR THE REST OF SATURDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WINTER WEATHER ADVISORY FOR HEAVY SNOW WILL BE IN EFFECT FOR
ELEVATIONS ABOVE 5500 FEET BEGINNING 2 AM PDT SUNDAY AND
CONTINUING UNTIL 7 AM PDT MONDAY. SEE WEATHER MESSAGE FOR SPECIFIC
DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ027-151800-
SOUTH CENTRAL OREGON CASCADES-
319 PM PDT SAT MAR 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WINTER WEATHER ADVISORY FOR HEAVY SNOW WILL BE IN EFFECT FOR
ELEVATIONS ABOVE 4000 FEET BEGINNING 6 PM PDT. SEE WEATHER MESSAGE
FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE WINTER WEATHER ADVISORY FOR HEAVY SNOW WILL WILL REMAIN IN
EFFECT UNTIL 6 PM PDT SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ028-151800-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-
319 PM PDT SAT MAR 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WINTER WEATHER ADVISORY FOR HEAVY SNOW WILL BE IN EFFECT FOR
ELEVATIONS ABOVE 4500 FEET BEGINNING 6 PM PDT. SEE WEATHER MESSAGE
FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE WINTER WEATHER ADVISORY FOR HEAVY SNOW WILL WILL REMAIN IN
EFFECT UNTIL 6 PM PDT SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ025-151800-
EASTERN DOUGLAS COUNTY FOOTHILLS-
319 PM PDT SAT MAR 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WINTER WEATHER ADVISORY FOR HEAVY SNOW WILL BE IN EFFECT FOR
ELEVATIONS ABOVE 4000 FEET BEGINNING 6 PM PDT. SEE WEATHER MESSAGE
FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE WINTER WEATHER ADVISORY FOR HEAVY SNOW WILL WILL REMAIN IN
EFFECT UNTIL 6 PM PDT SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

SUGDEN

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 9:04 PM PDTWind AdvisoryMFRLake23 hr
Mar 15, 2:13 PM PDTSmall Craft Advisory for WindsMFR37 hr

Nearby

High Wind Warnings in Oregon, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.